The reducibility of a system of two differential equations to normal form
Differencialʹnye uravneniâ, Tome 7 (1971) no. 10, pp. 1899-1902
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1971_7_10_a16,
author = {Yu. N. Bibikov},
title = {The reducibility of a system of two differential equations to normal form},
journal = {Differencialʹnye uravneni\^a},
pages = {1899--1902},
year = {1971},
volume = {7},
number = {10},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1971_7_10_a16/}
}
Yu. N. Bibikov. The reducibility of a system of two differential equations to normal form. Differencialʹnye uravneniâ, Tome 7 (1971) no. 10, pp. 1899-1902. http://geodesic.mathdoc.fr/item/DE_1971_7_10_a16/